# SDR SWAA2022041952269

- Difficulty date: November 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 55,228 hours, 32,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: E&E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT E/E E2-2 RACK MID OBD SUPPORT CRACKED. / REMOVED P91 PANEL PER AMM 24-21-21. REMOVED AND INSTALLED NEW SUPPORT BRACKET (143A9173U35) IAW SRM 51-40-02. REINSTALLED ORIGINAL P91 PANEL PER AMM 24-21-21. OPS CHECKS COMPLETED ON SUBTASKS STEPS 4-10. SEE BELOW SUBTASKS FOR INDIVIDUAL SIGNOFFS.
